CSN Login
Members Online: 18

You are here

Spot on Liver

dimples2
Posts: 13
Joined: Sep 2006

I was wondering if anyone has heard of Neulasta or Neupegen shots causing cysts or lesions on the liver. I am currently going thru the regimen for colon cancer and I was on treatment 9 out of 12 when we found this on CT scan after I had a bout with pancreatitis. Just wondering, I thought that I had read something about this but I can not find it now.
Thanks,
Dimples2 (Pamela)

lfondots63's picture
lfondots63
Posts: 822
Joined: Jan 2006

Hi Pamela,

I don't know about it causing cysts on the Liver but I just wanted to send you a HUG. It sounds like they are sure it is only a cyst? I know from others here they have had a scare about mets and found out is is only a cyst. I'm sure others will chime in soon. Take care and keep us posted.

Lisa F.

lynn1222
Posts: 105
Joined: Nov 2006

i did have neulasta shots during my treatment, however not sure if it causes cysts or not. sorry im not much help, god bless you and i will be praying for you.

lynn

nudgie's picture
nudgie
Posts: 1483
Joined: Sep 2006

During my treatments of FLOFOX I had one shot of Neulasta which made my heart rate race to 155, so I discontinued and never took another. I don't know about cysts. I would recommend speaking with your Onc doc, primary Doc, etc. to get their opinions.

Sending hughes and kisses

Subscribe to Comments for "Spot on Liver"